# SDR 96FDEA00800

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Refueling Panel
- Condition: Powered Up
- Location: Fuel Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LARGE FUEL INBALANCE, APPROX 7,000 LBS LT WING HEAVY.  DIVERTED TO SLC.  FOUND REFUELING PANEL POWERED UP AND TRANSFER VALVE OPEN.  REFUELED A/C AND SECURED FUELING PANEL.
